# SDR GLBA201203191205

- Difficulty date: March 19, 2012
- Submitted: March 19, 2012
- Operation: Air carrier
- Aircraft: N210GL
- Make and model: Beech 1900D
- Aircraft serial: UE210
- Aircraft time: 32,528 hours, 39,837 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED ROUTINE INSPECTION,  FOUND 2 RIVET HEADS CHAFING ON A PREVIOUS REPAIR OF THE LOWER RT WING WHERE THE FUSELAGE MEETS THE WING.   REPAIRED IAW EO 12-1900-53-014.   MAJOR REPAIR.
